# SDR MASA2021071100159

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 25,333 hours, 22,242 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING. PERFORMED OPS CHECK OF BLEED SYS-OPS CHECK NORMAL
